# SDR ASAA2017080921582

- Difficulty date: August 9, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 13,787 hours, 4,563 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989083
- Part serial: 17320
- Condition: Faulted
- Location: Lt A/C Pack
- Part time: 20,667 hours, 6,337 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT AND PACK LIGHT ILLUMINATED ON RECALL.  ACFT GROUNDED. REMOVED & REPLACED LEFT AFT TRIM VALVE IAW AMM 21-51-10 AND AMM 21-51-00-700-803. PZTC BITE TEST CHECKED GOOD. ALL TEST SHOWED GREEN LIGHT. OPS NORMAL.
